# SDR ORJA99215

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RECHARGE LIGHTS ON FLIGHT ATTENDANT EMERGENCY FLASHLIGHTS NOT BLINKING.  REMOVED AND REPLACED BATTERY ASSY.  ALL FLIGHT ATTENDANTS FLASHLIGHTS OPS CHECK OK.  (X)
